MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC
Catalog Number PUSURG3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a proultra surgical #3 broke during use.All broken pieces were retrieved.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received with a similar device where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented (see notes).Case can be re-opened if product is received.Dhr nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.

Brand Name
PROULTRA SURGICAL #3 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24380557
Report Number2320721-2026-00014
Device Sequence Number10519037
Product Code ELC
UDI-Device IdentifierD716PUSURG31
UDI-PublicD716PUSURG31
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUSURG3
Device Lot Number0000434727
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown